# SDR AALA202309088771

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 10,869 hours, 2,975 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Bulged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: R1 SLIDE BULGING AT TOP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
